# SDR C2XA10CL004

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145XR
- Aircraft serial: 145612
- Aircraft time: 16,125 hours, 12,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 5737 THE CREW REPORTED ON APPROACH INTO CLE A STRONG ELECTRICAL BURNING ODOR.  NO SMOKE WAS NOTED.  THE SMELL WAS ALSO NOTED ON THE GROUND WITH PACK NR 1 TURNED OFF.  MAINTENANCE INSPECTED AND PERFORMED TROUBLESHOOTING IAW FIM TASK CARD 21-20-00-810-801-A NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
